# SDR ABXA201806218071

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 61,483 hours, 43,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230
- Condition: Scratched
- Location: Bs 413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH FOUND ON THE FUSELAGE SKIN AT BS 413,  STRINGER 35L. THE SKIN WAS REPAIRED.  THE AIRPLANE WAS GROUNDED.
